Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2016, Article ID 7213285, 8 pages
http://dx.doi.org/10.1155/2016/7213285
Research Article

On Shift-Dependent Cumulative Entropy Measures

Department of Mathematics and Statistics, Tabriz Branch, Islamic Azad University, Tabriz, Iran

Received 17 February 2016; Revised 12 April 2016; Accepted 5 May 2016

Academic Editor: Vladimir V. Mityushev

Copyright © 2016 Farsam Misagh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.